
The Scientific Journal SELECCIONES MATEMATICAS, of the Academic Department of Mathematics of the National University of Trujillo, Perú it is from 2014 an online journal, open access, peer review. The purpose is to publish and the diffusion of original and unpublished research in the area of Pure and Applied Mathematics and scientific computing.
Volumen 11 Issue 01 - 2024
Quadratic Fractionally Integrated Moving Average Processes with Long-Range Dependence
Jonas F. de Medeiros, Maicon J. Karling, Silvia Regina C. Lopes, Guilherme L. Feltes1 - 19Surfaces with quadratic support function
Armando M. V. Corro, Jose L. T. Carretero, Carlos M. C. Riveros20 - 29Prime submodules and maximal submodules in the idealization of a module
Alex Molina, Mario Santiago, Juan Villanueva30 - 41Extensions in affine spaces of bilinear applications, differentiable actions, and tensors
Benito Leonardo Ostos Cordero42 - 55Influence of the prey refuge use on the Volterra predation modelUso de refugio por las presas en el modelo Volterra
Eduardo González-Olivares, Alejandro Rojas-Palma, Roxana López-Cruz56 - 68Mathematical modeling to evaluate potato cultivation in high-andean soils using data analysis and the Runge Kutta method
Irla Mantilla Núñez, Juan Reymundo P.69 - 87
Review
Automatic placement of elements of up to three sets in Venn Diagram operations using a Wolfram-Mathematica command
Jorge L. Viera-Jimenez, Luis A. Ramirez-Marquina, Sonia A. Casós-Fernández, Robert Ipanaqué-Chero104 - 116The Integral, a Vision of its Evolution Through Time IV. Harmonic Analysis, Stochastic Processes. Stochastic Integration
Alejandro Ortiz Fernández117 - 152Some Aspects in the PDE. The Dirichlet and the Cauchy Problems
Alejandro Ortiz Fernández153 - 188
VOLUMEN 10 ISSUE 2
Articles
-
Frobenius methods for analytic second order linear partial differential equations
Víctor Arturo Martínez León, Bruno César Azevedo Scárdua210 - 248 -
A mathematical model for the formation of oscillation marks in steelmaking industry
Marcos Zambrano Fernández249 - 256 -
The region of the unit Euclidean sphere that admits a class of (r,s)-linear Weingarten hypersurfaces
Marco Antonio Lázaro Velásquez285 - 298 -
Solutions to the Calapso, Zoomeron, and Davey-Stewartson III Equations using Ribaucour Transformations
Marcelo Lopes Ferro, Armando M. V. Corro299 - 309 -
Dynamics of a Leslie-Gower type predation model with non-monotonic functional response and weak Allee effect on prey
Francisco J. Reyes Bahamón, Simeon Casanova Trujillo , Eduardo Gonzalez-Olivares310 - 323 -
A non-parametric dynamic model for measuring efficiency
Kelly Patricia Murillo324 - 332 -
The Frobenius endomorphism to Elliptic Curves and same properties
Jaime Edmundo Apaza Rodriguez333 - 338 -
Relationship Between the Cantor-Bendixson Derivative and the Algebra of Sets
Andres Merino, Sebastián Heredia F.339 - 351 -
Modeling and calibration for a simple pendulum
Daiana Soares Barreiro, Frank Henry Acasiete Quispe, Laura Costa Pereira Miranda370 - 380
Review
-
The integral, a vision of its evolution through time II
Alejandro Ortiz Fernández381 - 403 -
The integral, a vision of its evolution through time III
Alejandro Ortiz Fernández404 - 435
Mathematics' Teaching
-
A characterization of the natural isomorphism of bifunctors
Carlos Mejía Alemán, Milton Milciades Cortez Gutiérrez, Emerson Lech Taipe Huamaní436 - 443 -
Hopf bifurcation in an autonomous system with logistic growth and Holling type II functional response
Danny Estefany Paz Vidal, Joan Esteban Salazar Gordillo444 - 461 -
Computational methods in algebraic geometry
Joe Palacios, Ruth Cabanillas462 - 469- PDF (Español (España))
-
We invite you to publish your articles, you can visit at
https://revistas.unitru.edu.pe/index.php/SSMM/about/submissions
Web page:https://revistas.unitru.edu.pe/index.php/SSMM/
Editorial Board:https://revistas.unitru.edu.pe/index.php/SSMM/about/editorialTeam
For preparing a manuscript in LATEX: Template
Submission Mode: Through e-mail (any format): selecmat@unitru.edu.pe
Sincerely
EDITOR
Vol 10, issue 1
Articles
On the index of stability of (r, s)-linear Weingarten Clifford tori
Marco Antonio Lázaro Velásquez102 - 113ϵ-isothermic surfaces in pseudo-Euclidean 3-space
Armando M. V. Corro, Carlos M. C. Riveros, Marcelo L. Ferro129 - 146Fundamental response in the vibration control of buildings subject to seismic excitation with ATMD
Fidel Jara Huanca, Obidio Rubio , Julio Ruiz Claeyssen147 - 157Analysis of the behavior of the flow of prices in the financial market using the entropy of information
José Luis Ponte Bejarano, Juan Carlos Ponte Bejarano, Alexis Rodriguez Carranza164 - 172
Review
The integral: a vision of its evolution through time I
Alejandro Ortiz Fernández173 - 198Brief review of classical Effort Estimation models for Software development projects
Diego Bravo-Estrada, Roxana López-Cruz199 - 209
special issue - PEC
Editorial
Articles
Domain Decomposition with Neural Network Interface Approximations for time-harmonic Maxwell’s equations with different wave numbers
Tobias Knoke, Sebastian Kinnewig, Sven Beuchler, Ayhan Demircan, Uwe Morgner, Thomas Wick1 - 15Implications of the delayed feedback effect on the stability of a SIR epidemic model
Roxana López-Cruz29 - 40Bayesian estimation of parameters in a SI mathematical model for the transmission dynamics of an infectious disease in Peru
Emma Cambillo-Moyano, Ysela Agüero-Palacios, Alicia Riojas-Cañari, Pedro Pesantes-Grados, Roxana López-Cruz41 - 50K-means algorithm and multicriteria analysis to determine drainage zones in a geographic region
Julio César Peralta Castañeda69 - 80Simulation of the behaviour of covid-19 with the stochastic SIRD model: case of Peru
Obidio Rubio, Dennis Quispe Sanchez, Edmundo Vergara-Moreno, Franco Rubio López81 - 89
Volumen 9 Issue 2 - 2022
SELECCIONES MATEMATICAS
-
The Hausdorff-Young inequality for n-dimensional Hermite expansions
Calixto P. Calderón , Alberto Torchinsky227 - 233 -
A positively invariant attracting set for a predator-prey model with a non-differentiable functional response
Josué Díaz-Avalos234 - 242 -
Geometry of 2x2 matrix curves
Victor León, Newton Solórzano, Alexis Rodríguez, Karen Gaviria258 - 274 -
Dynamics of a predation model considering sigmoid functional response and alternative food for predators
Paulo C. Tintinago-Ruiz, Eduardo González-Olivares , Alejandro Rojas-Palma275 - 286 -
Prey refuge use: its impact on the dynamics of the Lotka-Volterra model
Eduardo González Olivares, Roxana López-Cruz, Alejandro Rojas-Palma287 - 301 -
Numerical simulation of energy cascade in turbulent fluids
Alexis Rodriguez Carranza, Elder J. Varas Pérez, Juan C. Ponte Bejarano302 - 311 -
Subspace identification of Wiener model and linear systems
Santos Demetrio Miranda Borjas312 - 322 -
Classification of abelian groups finitely generated and applications
Elisangela Valéria de Jesus, Aislan Leal Fontes , Carlos Mejía Alemán323 - 335 -
Relativization of Tor for HH of crossed products
Felipe Clímaco Ccolque Taipe336 - 356 -
Existence of the solution of a Schrödinger type homogeneous model in periodic Sobolev spaces
Victor Candia Estrada , Yolanda Santiago Ayala357 - 369
Review
-
Hardy spaces Hp and BMO: A brief clasicc overview
Alejandro Ortiz Fernández381 - 394
Communications
-
Analysis and dynamics of the predator-prey: Toxoplasma Gondii and common influenza with associated costs models
Rosa Gomez, Jorge Jimenez Gomez423 - 430